# SDR AALA20120920020

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN ABOVE LEFT NUMBER 1 DOOR BETWEEN STRINGERS 3 TO 4 LEFT AT STATION 323.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01-2R 3.
